Jump to content

Downregulation and upregulation of receptors


Daveguy2015

Recommended Posts

On 10/17/2020 at 3:43 PM, Altostrata said:

merged similar topics

 

No, there is no way to upregulate your receptors. Let them recover on their own.

Thanks for replying, i see why youve concluded this based on your experiences and on reading. The last thing ill say is that i just read a paper which said agonists downregulate and antagonists upregulate as a universal rule...knowing that ssris are agonists, wouldnt it make sense to add in an antagonist like cyproheptadine? Or is the logic behind agonist and antagonists also completely flawed

Was put on SSRIS at age 18, came off at 20 due to side effects, have been in withdrawal ever since, am 27 now. 7 years of protracted withdrawal. have not been able to work. I didnt taper, i basically came off cold turkey in less than a month....no one informed me of anything, including protracted withdrawal . my symptoms include absolutely everything you can imagine, you name it, i have it 

 

 

Link to post
Share on other sites
  • Replies 75
  • Created
  • Last Reply

Top Posters In This Topic

  • Altostrata

    11

  • Daveguy2015

    7

  • tanit

    7

  • WiggleIt

    6

  • Administrator
Altostrata

Yes, we know chemicals can upregulate and downregulate receptors.

 

What a psychotropic has done to your receptors and nervous system is complex. It's not a simple matter of turning a switch on and off. We do not advise trying to correct the upregulation or downregulation with other drugs. Let them recover on their own.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
Share on other sites
42 minutes ago, Altostrata said:

Yes, we know chemicals can upregulate and downregulate receptors.

 

What a psychotropic has done to your receptors and nervous system is complex. It's not a simple matter of turning a switch on and off. We do not advise trying to correct the upregulation or downregulation with other drugs. Let them recover on their own.

thank you 

Was put on SSRIS at age 18, came off at 20 due to side effects, have been in withdrawal ever since, am 27 now. 7 years of protracted withdrawal. have not been able to work. I didnt taper, i basically came off cold turkey in less than a month....no one informed me of anything, including protracted withdrawal . my symptoms include absolutely everything you can imagine, you name it, i have it 

 

 

Link to post
Share on other sites
gardenlady
On 1/29/2015 at 12:32 PM, Rhiannon said:

In general I do think a brain that was on psych drugs for 20 plus years (like mine) will never be the same as it would have been without the drugs,

Very frightening.

 

2016-Aug-Prescribed 2 mg Ativan & 10 mg Ambien; Oct-c/o from 20 mg Lexapro to 60 mg Cymbalta; Nov-Dec-Tapered off 10 mg Ambien    

2017-Jan-Feb c/o from 1.75 mg Ativan to 13 mg Valium & begin daily liquid micro taper; May-taper Cymbalta 60 mg to 48 mg with severe withdrawals.  Begin 11 month Cymbalta hold.

2018-Jan 11 completed Valium taper; Apr-Resume Cymbalta taper.  Interval dose progress: Apr 43 mg; May 40 mg; Jul 35 mg; Sep 29 mg; Dec 21 mg; 

2019- Apr 14 mg; Jun 11 mg; Aug 9 mg; Oct 7 mg; Nov 6 mg

2020-Jan 5.2 mg; Feb 4.8 mg; Mar 4.3 mg; Apr 3.9 mg; May 3.5 mg; Jun 3.3 mg; Jul 2.9 mg; Aug 2.7 mg; 28 Sep 2.4 mg/12 beads; 25 Oct 2.2 mg/11 beads; 22 Nov 2.0 mg/10 beads

 

 

 

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy